Invariant measures of generalized stochastic porous medium equations

Bogachev VI, Da Prato G, Röckner M (2004)
Doklady Mathematics 69(3): 321-325.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Doklady Mathematics
Band
69
Ausgabe
3
Seite(n)
321-325
ISSN
PUB-ID

Zitieren

Bogachev VI, Da Prato G, Röckner M. Invariant measures of generalized stochastic porous medium equations. Doklady Mathematics. 2004;69(3):321-325.
Bogachev, V. I., Da Prato, G., & Röckner, M. (2004). Invariant measures of generalized stochastic porous medium equations. Doklady Mathematics, 69(3), 321-325.
Bogachev, V. I., Da Prato, G., and Röckner, M. (2004). Invariant measures of generalized stochastic porous medium equations. Doklady Mathematics 69, 321-325.
Bogachev, V.I., Da Prato, G., & Röckner, M., 2004. Invariant measures of generalized stochastic porous medium equations. Doklady Mathematics, 69(3), p 321-325.
V.I. Bogachev, G. Da Prato, and M. Röckner, “Invariant measures of generalized stochastic porous medium equations”, Doklady Mathematics, vol. 69, 2004, pp. 321-325.
Bogachev, V.I., Da Prato, G., Röckner, M.: Invariant measures of generalized stochastic porous medium equations. Doklady Mathematics. 69, 321-325 (2004).
Bogachev, Vladimir I., Da Prato, Giuseppe, and Röckner, Michael. “Invariant measures of generalized stochastic porous medium equations”. Doklady Mathematics 69.3 (2004): 321-325.